Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pimples after the use Metrodinazole 400

i have used metrozyl 400 tablet twice a day for back pain behind abdomen the pain subsided but developed pimples on the face later on after two days. please advice me what to do
Asked On : Tue, 2 Feb 2010
Answers:  1 Views:  732
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Pimples on the face is unlikely to be the effects of metronidazole.. The best way of treating this would be to leave it alone.. It will spontaneously heal.. Avoid manipulation, excessive face wash, use of cosmetics.. Good nutrition and better stress management is needed.. If the pimple enlarges and if there are signs of infecition such as redness, severe pain, you may need antibiotics creams or ointment.. Contact your doctor in such cases...

Answered: Tue, 2 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor